# SDR AALA201803279014

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 70,525 hours, 26,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 11C HAS AN INOPERATIVE LIGHT. REPLACED THE LAMPS IAW AMM 33-51-09.
